MathSciNet Relay Station
MathSciNet bibliographic data
MR1929025 (2003i:11060) 11F67 (11F41)
Dou, Ze-Li A note on a lemma of Shimura. Proc. Amer. Math. Soc. 131 (2003), no. 1, 77–82 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement